# SDR 99UAL900635

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7462U
- Make and model: Boeing 727222
- Aircraft serial: 21916
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE VISIT, CORROSION DAMAGE WAS FOUND IN TWO FASTENER HOLES COMMON TO THE AFT CARGO DOOR LOWER SILL OUTBOARD CHORD AT STATION 990.  THE DISCREPANT HOLES WERE OVERSIZED TO .400 INCH DIAMETER TO REMOVE ALL THE DAMAGE AND FREEZE PLUGS.  INSTALLED PER SRM 51-10-07.  THIS REPAIR IS CONSIDERED MAJOR AND WAS APPROVED BY AN 8110-3 BY BOEING'S DER.
